Journal article icon

Journal article

Spectral order for contact manifolds with convex boundary

Abstract:

We extend the Heegaard Floer homological definition of spectral order for closed contact 3–manifolds due to Kutluhan, Matić, Van Horn-Morris, and Wand to contact 3–manifolds with convex boundary. We show that the order of a codimension-zero contact submanifold bounds the order of the ambient manifold from above. As the neighborhood of an overtwisted disk has order zero, we obtain that overtwisted contact structures have order zero. We also prove that the order of a small perturbation of a G...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.2140/agt.2018.18.3315

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Keble College
ORCID:
0000-0003-3705-2288
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More from this funder
Funding agency for:
Juhasz, AI
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Algebraic and Geometric Topology Journal website
Volume:
18
Issue:
6
Pages:
3315–3338
Publication date:
2018-10-18
Acceptance date:
2018-05-25
DOI:
EISSN:
1472-2739
ISSN:
1472-2747
Pubs id:
pubs:853835
URN:
uri:4229c0ab-412b-43ea-9449-65186dc9abba
UUID:
uuid:4229c0ab-412b-43ea-9449-65186dc9abba
Local pid:
pubs:853835

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP